American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(19K14) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Ramon Antoine, Marius Dadarlat, Francesc Perera and Luis Santiago. Recovering the Elliott invariant from the Cuntz semigroup. Trans. Amer. Math. Soc. 366 (2014) 2907-2922.
Abstract, references, and article information   
View Article: PDF

[2] N. Christopher Phillips. Recursive subhomogeneous algebras. Trans. Amer. Math. Soc. 359 (2007) 4595-4623. MR 2320643.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] N. Christopher Phillips. Cancellation and stable rank for direct limits of recursive subhomogeneous algebras. Trans. Amer. Math. Soc. 359 (2007) 4625-4652. MR 2320644.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] F. Wehrung. Semilattices of finitely generated ideals of exchange rings with finite stable rank. Trans. Amer. Math. Soc. 356 (2004) 1957-1970. MR 2031048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] E. Pardo. Metric completions of ordered groups and $K_0$ of exchange rings. Trans. Amer. Math. Soc. 350 (1998) 913-933. MR 1376552.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Yiu Tung Poon. A $K$-theoretic invariant for dynamical systems . Trans. Amer. Math. Soc. 311 (1989) 515-533. MR 978367.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1